# SDR 97ZZZX101

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1076G
- Make and model: Bell 206B
- Aircraft serial: 2831
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Panel
- Part number: 2060755581
- Condition: Shorted
- Location: Cockpit
- Part time: 2,495 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE IN-FLIGHT, THE PILOT NOTICED SMOKE AT THE CABIN OVERHEAD.  AFTER MAKING PRECAUTIONARY LANDING, IT WAS NOTED THAT THE INSTRUMENT CIRCUIT BREAKER HAD POPPED.  INVESTIGATION BY MAINT. REVEALED THAT THE LIGHTED PANEL HAD INTERNALLY SHORTED.  THE PANEL WAS REPLACED AND NO FURTHER DISCREPANCIES WERE FOUND.
